# SDR MASA20211112557

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: CN6243084201
- Part serial: NA
- Condition: None
- Location: Reinforce Latch/
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FORWARD CORE COWL REINFORCING LATCH WAS FOUND TO HAVE WEAR DAMAGE, WHICH IS LOCATED AT THE FREE EDGE AT THE LATCH, LOCATED ALONG THE EDGE WHERE THE DOOR LATCH ENGAGES AND CAUSES WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 54-23-10-001-002-A01, EA 20-2021-200. DEFECT LOCATION: REINFORCING LATCH/FREE EDGE
